# SDR 2000UALA00692

- Difficulty date: November 17, 2000
- Submitted: November 28, 2000
- Operation: Air carrier
- Aircraft: N119UA
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 7,646 hours, 880 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EEL LIGHT INOP IN FRONT OF LAV 102 B-ZONE RIGHT HAND SIDE.
